The UvA-LINKER will give you a range of other options to find the full text of a publication (including a direct link to the full-text if it is located on another database on the internet).
De UvA-LINKER biedt mogelijkheden om een publicatie elders te vinden (inclusief een directe link naar de publicatie online als deze beschikbaar is in een database op het internet).

Search results

Query: faculty: "FEB" and publication year: "1993"

AuthorP.P. Wakker
TitleUnbound utility for Savage's "Foundations of statistics" and other models
JournalMathematical of operations research
Volume18
Year1993
Issue18
Pages446-485
ISSN00220531
FacultyFaculty of Economics and Business
Institute/dept.FEB: Amsterdam School of Economics Research Institute (ASE-RI)
KeywordsDecision-making uner risk and uncertainty; Mathematical methods; Utility
AbstractA general procedure for extending finite-dimensional additive-like representations to infinite-dimensional integral-like representations is developed by means of a condition called truncation-continuity. The restriction of boundedness of utility, met throughout the literature, can now be dispensed with, and for instance normal distributions, or any other distribution with finite first moment, can be incorporated. Classical representation results of expected utility, such as Savage (1954), von Neumann & Morgenstern (1944), Anscombe & Aumann (1963), de Finetti (1937), and many others, can now be extended. The results are generalized to Schmeidler's approach with nonadditive measures and Choquet integrals. The different approaches have been brought together in this long paper to bring to the fore the unity in the extension process.
Document typeArticle
Document finderUvA-Linker